# SDR DALA2024012901291

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0171401) INTERCOSTAL HAS DAMAGE AROUND FASTENER HOLE AT STA 277-294 BL0 WL208. REMOVED AND REPLACED INTERCOSTAL ON STA 277-294 BL 0 WL 208 IAW B737-900 SRM 51-40-02-0G STEP 7 AND DWG 141A5400.
